Search Results

There are 47796 results for: content related to: The simplest protoalgebraic logic

  1. A construction of real closed fields

    Mathematical Logic Quarterly

    Volume 61, Issue 3, May 2015, Pages: 159–168, Yu-ichi Tanaka and Akito Tsuboi

    Version of Record online : 15 MAY 2015, DOI: 10.1002/malq.201300052

  2. Peano Corto and Peano Basso: A Study of Local Induction in the Context of Weak Theories

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 92–117, Albert Visser

    Version of Record online : 8 FEB 2014, DOI: 10.1002/malq.201200102

  3. The arithmetic of cuts in models of arithmetic

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 332–351, Richard Kaye

    Version of Record online : 6 AUG 2013, DOI: 10.1002/malq.201200062

  4. The existence of free ultrafilters on ω does not imply the extension of filters on ω to ultrafilters

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 258–267, Eric J. Hall, Kyriakos Keremedis and Eleftherios Tachtsis

    Version of Record online : 5 AUG 2013, DOI: 10.1002/malq.201100092

  5. The space of minimal structures

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 40–53, Oleg Belegradek

    Version of Record online : 29 JAN 2014, DOI: 10.1002/malq.201300012

  6. The finite model property for semilinear substructural logics

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 268–273, San-Min Wang

    Version of Record online : 1 AUG 2013, DOI: 10.1002/malq.201200032

  7. Around independence and domination in metric abstract elementary classes: assuming uniqueness of limit models

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 211–227, Andrés Villaveces and Pedro Zambrano

    Version of Record online : 11 MAY 2014, DOI: 10.1002/malq.201300059

  8. Completeness and interpolation of almost-everywhere quantification over finitely additive measures

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 286–302, João Rasga, Wafik Boulos Lotfallah and Cristina Sernadas

    Version of Record online : 1 AUG 2013, DOI: 10.1002/malq.201110051

  9. Inconsistency lemmas in algebraic logic

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 393–406, James G. Raftery

    Version of Record online : 6 NOV 2013, DOI: 10.1002/malq.201200020

  10. On the strength of marriage theorems and uniformity

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 136–153, Makoto Fujiwara, Kojiro Higuchi and Takayuki Kihara

    Version of Record online : 11 MAY 2014, DOI: 10.1002/malq.201300021

  11. Upward Morley's theorem downward

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 303–331, Gábor Sági and Zalán Gyenis

    Version of Record online : 6 AUG 2013, DOI: 10.1002/malq.201110048

  12. When series of computable functions with varying domains are computable

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 471–493, Iraj Kalantari and Larry Welch

    Version of Record online : 4 NOV 2013, DOI: 10.1002/malq.201200053

  13. On the strong cell decomposition property for weakly o-minimal structures

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 452–470, Roman Wencel

    Version of Record online : 31 OCT 2013, DOI: 10.1002/malq.201200016

  14. Extended Curry-Howard terms for second-order logic

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 274–285, Pimpen Vejjajiva

    Version of Record online : 5 AUG 2013, DOI: 10.1002/malq.201100102

  15. Algorithmic randomness over general spaces

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 184–204, Kenshi Miyabe

    Version of Record online : 11 MAY 2014, DOI: 10.1002/malq.201200051

  16. Iteration on notation and unary functions

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 415–434, Stefano Mazzanti

    Version of Record online : 4 NOV 2013, DOI: 10.1002/malq.201200055

  17. Topologies for intermediate logics

    Mathematical Logic Quarterly

    Volume 60, Issue 4-5, August 2014, Pages: 335–347, Olivia Caramello

    Version of Record online : 25 JUN 2014, DOI: 10.1002/malq.201200059

  18. You have free access to this content
    A Groszek-Laver pair of undistinguishable E0-classes

    Mathematical Logic Quarterly

    Volume 63, Issue 1-2, April 2017, Pages: 19–31, Mohammad Golshani, Vladimir Kanovei and Vassily Lyubetsky

    Version of Record online : 31 MAR 2017, DOI: 10.1002/malq.201500020

  19. On Martin's Axiom and Forms of Choice

    Mathematical Logic Quarterly

    Volume 62, Issue 3, May 2016, Pages: 190–203, Eleftherios Tachtsis

    Version of Record online : 13 APR 2016, DOI: 10.1002/malq.201400115

  20. On the quantifier complexity of definable canonical Henselian valuations

    Mathematical Logic Quarterly

    Volume 61, Issue 4-5, August 2015, Pages: 347–361, Arno Fehm and Franziska Jahnke

    Version of Record online : 31 JUL 2015, DOI: 10.1002/malq.201400108